| Model Number |
1002717 |
| Medical Device Problem Codes |
Failure to Charge (1085); Pumping Stopped (1503)
| Health Effect - Clinical Code |
Hyperglycemia (1905)
| Date of Event |
07/29/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that the pump battery could not be charged which resulted in the pump shutting down.The customer's blood glucose (bg) level was "high", although a specific value was not given.At time of troubleshooting customer had taken no action to address bg level.The customer reverted to an alternate method of insulin therapy.
Additional Manufacturer Narrative
In use at the time of the event:
cgm model: unknown
mobile os: ios / ios_iphone 13 / unknown / ios_18.6.2.